# SDR R61A201312041295

- Difficulty date: December 4, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 12,994 hours, 8,588 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L2 DOOR IS HARD TO CLOSE.  MAINTENANCE ADJUSTED THE L2 DOOR SUPPORT ARMS IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
